Equivalence of star products on a symplectic manifold; an introduction to Deligne’s Čech cohomology classes. (English) Zbl 1024.53057

Summary: These notes grew out of the Quantisation Seminar 1997-1998 on Deligne’s paper [P. Deligne, Sel. Math., New Ser. 1, 667-697 (1995; Zbl 0852.58033)] and the lecture of the first author in the Workshop on Quantisation and Momentum Maps at the University of Warwick in December 1997. We recall the definitions of the cohomology classes introduced by Deligne for equivalence classes of differential star products on a symplectic manifold and show the properties of and relations between these classes by elementary methods based on Čech cohomology.


53D55 Deformation quantization, star products
53D05 Symplectic manifolds (general theory)
58H15 Deformations of general structures on manifolds


Zbl 0852.58033
Full Text: DOI


[1] Bayen, F.; Flato, M.; Fronsdal, C.; Lichnerowicz, A.; Sternheimer, D., Deformation theory and quantization, Lett. math. phys., 1, 521-530, (1977)
[2] Bayen, F.; Flato, M.; Fronsdal, C.; Lichnerowicz, A.; Sternheimer, D., Deformation theory and quantization, Ann. phys., 111, 61-110, (1978) · Zbl 0377.53024
[3] Bertelson, M., Equivalence de produits star, Mémoire de licence ULB, (1995)
[4] Bertelson, M.; Cahen, M.; Gutt, S., Equivalence of star products, Class. quan. grav., 14, A93-A107, (1997) · Zbl 0881.58021
[5] N. Bourbaki, Groupes et algèbres de Lie, Eléments de Mathématique,.Livre 9, Chapitre 2, Section 6.
[6] Deligne, P., Déformations de l’algèbre des fonctions d’une symplectique: comparaison entre Fedosov et de wilde, lecomte, Selecta math. (new series), 1, 667-697, (1995) · Zbl 0852.58033
[7] De Wilde, M., Deformations of the algebra of functions on a symplectic manifold: a simple cohomological approach, ()
[8] De Wilde, M.; Gutt, S.; Lecomte, P.B.A., À propos des deuxième et troisième espaces de cohomologie de l’algèbre de Lie de Poisson d’une variété symplectique, Ann. inst. H. Poincaré sect. A (NS), 40, 77-83, (1984) · Zbl 0547.53024
[9] De Wilde, M.; Lecomte, P., Existence of star-products and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifolds, Lett. math. phys., 7, 487-496, (1983) · Zbl 0526.58023
[10] Fedosov, B.V., A simple geometrical construction of deformation quantization, J. differential geom., 40, 213-238, (1994) · Zbl 0812.53034
[11] Fedosov, B.V., Deformation quantization and index theory, () · Zbl 0635.58019
[12] Gerstenhaber, M., On the deformation of rings and algebras, Ann. math., 79, 59-103, (1964) · Zbl 0123.03101
[13] Gutt, S., Déformations formelles de l’algèbres des fonctions, différentielles sur une variété symplectique, ()
[14] Gutt, S., Second et troisième espaces de cohomologie différentiable de l’algèbre de Lie de Poisson d’une variété symplectique, Ann. inst. H. Poincaré sect. A (NS), 33, 1-31, (1980) · Zbl 0476.53021
[15] Hochschild, G.; Kostant, B.; Rosenberg, A., Differential forms on regular affine algebras, Trans. am. math. soc., 102, 383-406, (1962) · Zbl 0102.27701
[16] Karabegov, A., Cohomological classification of deformation quantisations with separation of variables, Lett. math. phys., 43, 347-357, (1998) · Zbl 0938.53049
[17] Kontsevich, M., Deformations quantization of Poisson manifolds, I, (1997), IHES preprint q-alg/9709040
[18] Lichnerowicz, A., Déformations d’algèbres associées à une variété symplectique (LES \(∗v- produits\), Ann. inst. Fourier, Grenoble, 32, 157-209, (1982) · Zbl 0465.53025
[19] Neroslavskyv, O.M.; Vlassov, A.T., Sur LES déformations de l’algèbre des fonctions d’une variété symplectique, C.R. acad. sci. Paris Sér. I math., 292, 71-76, (1981) · Zbl 0471.58034
[20] Nest, R.; Tsygan, B., Algebraic index theorem for families, Adv. math., 113, 151-205, (1995) · Zbl 0837.58029
[21] Omori, H.; Maeda, Y.; Yoshioka, A., The uniqueness of star-products on \(Pn( C)\), (), 170-176 · Zbl 0785.53024
[22] Pflaum, M.J., On continuous Hochschild homology and cohomology groups, Lett. math. phys., 44, 43-51, (1998) · Zbl 0943.46043
[23] Rauch, D., Equivalence de produits star et classes de Deligne, Mémoire de licence ULB, (1998)
[24] Vey, J., Déformation du crochet de Poisson sur une variété symplectique, Comment. math. helv., 50, 421-454, (1975) · Zbl 0351.53029
[25] A. Weinstein, P. Xu, Hochschild cohomology and characteristic classes for star-products, Preprint q-alg/9709043. · Zbl 0956.53055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.